# SDR FDEA202108132010

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73237
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON MAIN DECK CARGO COMPARTMENT   FUSELAGE MAIN FRAME OVERWING FLOOR BEAM STATION Y=1275.250 X=-114.5 FOUND   CRACK APPROXIMATELY 0.4" . CRACK AT FLOOR BEAM ON MAIN DECK CARGO COMPARTMENT FUSELAGE MAIN FRAME   OVERWING STATION Y=1275.250, X=-114.5 REPAIRED AS PER E.A. # 1-5310-T0362994 P1. TITLE:   FUSELAGE Ï¿½ MAINFRAME Ï¿½ CENTER FUSELAGE OVERWING FLOOR BEAM CRACK REPAIR AT   STA 1275.250,  X=-114.5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
